Gubinelli, Professor Massimiliano


Massimiliano Gubinelli

Wallis Professor of Mathematics, Mathematical Institute and Professorial Fellow at St. Anne’s


Academic background

Massimiliano obtained a PhD in Theoretical Physics from the University of Pisa in 2003. He has been Assistant Professor in Probability at the University of Pisa, Maître de Conferences at the University Paris XI, Professor of Applied Mathematics at the University of Paris Dauphine, Professeur chargé de cours at Ecole Polytechnique in Paris and  Hausdorff Chair and Professor of Mathematics at the University of Bonn. He was also junior member of the Institut Universitaire de France.


Undergraduate: C8.1 Stochastic Differential Equations at the Mathematical Institute

Research interests

Massimiliano is interested in the mathematical theories describing phenomena with many relevant scales, including stochastic and quantum processes and fields and also in fundamental questions of mathematical physics. Beside this he curious about formalization of mathematics, programming languages and software development.

Selected Publications

with H. Koch and T. Oh. Paracontrolled approach to the three-dimensional stochastic nonlinear wave equation with quadratic nonlinearity. Journal European Mathematical Society, 2022. To appear. arXiv:1811.07808

with M. Hofmanová. A PDE Construction of the Euclidean Φ34 Quantum Field Theory. Communi- cations in Mathematical Physics, 2021. 10.1007/s00220-021-04022-0

with L. Galeati. Noiseless regularisation by noise. Revista Matemática Iberoamericana, 2021. 10.4171/RMI/1280

with N. Perkowski. The infinitesimal generator of the stochastic Burgers equation. Probability Theory and Related Fields,  2020. 10.1007/s00440-020-00996-5

with N. Barashkov. A variational method for Φ3. Duke Mathematical Journal, 169(17):3339–3415,  2020. 10.1215/00127094-2020-0029

with P. Imkeller and N. Perkowski. Paracontrolled distributions and singular PDEs. Forum of Mathematics. Pi, 3:0, 2015. 10.1017/fmp.2015.2

with F. Flandoli and E. Priola. Well-posedness of the transport equation by stochastic perturba- tion. Inventiones Mathematicae, 180(1):1–53, 2010. 10.1007/s00222-009-0224-4

Ramification of rough paths. Journal of Differential Equations, 248(4):693–721, 2010. 10.1016/j.jde.2009.11.015

Controlling rough paths. Journal of Functional Analysis, 216(1):86–140, 2004. 10.1016/j.jfa.2004.01.002